Absence of absolutely continuous spectrum for some one dimensional random but deterministic Schrödinger operators
Annales de l'I.H.P. Physique théorique, Tome 42 (1985) no. 4, pp. 383-406
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1985__42_4_383_0,
author = {Kirsch, W. and Kotani, S. and Simon, B.},
title = {Absence of absolutely continuous spectrum for some one dimensional random but deterministic {Schr\"odinger} operators},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {383--406},
year = {1985},
publisher = {Gauthier-Villars},
volume = {42},
number = {4},
mrnumber = {801236},
zbl = {0581.60052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1985__42_4_383_0/}
}
TY - JOUR AU - Kirsch, W. AU - Kotani, S. AU - Simon, B. TI - Absence of absolutely continuous spectrum for some one dimensional random but deterministic Schrödinger operators JO - Annales de l'I.H.P. Physique théorique PY - 1985 SP - 383 EP - 406 VL - 42 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1985__42_4_383_0/ LA - en ID - AIHPA_1985__42_4_383_0 ER -
%0 Journal Article %A Kirsch, W. %A Kotani, S. %A Simon, B. %T Absence of absolutely continuous spectrum for some one dimensional random but deterministic Schrödinger operators %J Annales de l'I.H.P. Physique théorique %D 1985 %P 383-406 %V 42 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1985__42_4_383_0/ %G en %F AIHPA_1985__42_4_383_0
Kirsch, W.; Kotani, S.; Simon, B. Absence of absolutely continuous spectrum for some one dimensional random but deterministic Schrödinger operators. Annales de l'I.H.P. Physique théorique, Tome 42 (1985) no. 4, pp. 383-406. http://geodesic.mathdoc.fr/item/AIHPA_1985__42_4_383_0/